Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
JOURNAL OF COMBINATORIAL THEORY, Series A 57, 203-210 (1991) Additive Bases of Vector Spaces over Prime Fields
 

Summary: JOURNAL OF COMBINATORIAL THEORY, Series A 57, 203-210 (1991)
Additive Bases of Vector Spaces over Prime Fields
N. ALON*
Department of Mathematics, Sackler Faculty of Exact Sciences,
Tel Aviv University, Tel Aviv, Israel and
Bellcore, Morristown, New Jersey 07960
N. LINIAL
Department of Computer Science, Hebrew University of Jerusalem,
Jerusalem, Israel and
IBM Almaden Research Center,
650 Harry Road, San Jose, California 95120
AND
R. MESHULAM~
RUTCOR, Rutgers University, New Brunswick,
New Jersey 08903 and Department of Mathematics,
M.I.T., Cambridge, Massachusetts 02139
Communicated by the Managing Editors
Received November 1, 1988
It is shown that for any t > c,,log n linear bases B, , .... B, of ZF their union (with
repetitions) lJi=, Bi forms an additive basis of Zi; i.e., for any XEZ~ there exist

  

Source: Alon, Noga - School of Mathematical Sciences, Tel Aviv University
Linial, Nathan "Nati" - School of Computer Science and Engineering, Hebrew University of Jerusalem

 

Collections: Mathematics